Alert archive / Missouri / River Flood Warnings in 2009
River Flood Warning 208, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Oct 29, 2009, 10:07 AM CDT for Reynolds County, Missouri. It took effect at Oct 30, 2009, 12:46 AM CDT. It was in force for 56 hr.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2009, 10:07 AM CDT (15:07 UTC)
- In effect from
- Oct 30, 2009, 12:46 AM CDT
- Expired
- Nov 1, 2009, 7:53 AM CST
- In force
- 56 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Reynolds County, MO
The radar
The St Louis radar (KLSX), 151 km from the middle of the area, began a volume at 15:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black River near Annapolis (ANNM7). The gauge peaked at 21.54 ft at Oct 30, 2009, 4:00 PM CDT.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 15 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 291508
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1007 AM CDT THU OCT 29 2009
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 3.00 TO 4.00 INCHES OF
PRECIPITATION FORECAST ACROSS THE BASIN IN THE NEXT 24 HOURS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC179-301507-
/O.NEW.KLSX.FL.W.0208.091030T1228Z-091101T2040Z/
/ANNM7.1.ER.091030T1228Z.091031T0000Z.091031T2040Z.NO/
1007 AM CDT THU OCT 29 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE BLACK RIVER NEAR ANNAPOLIS.
* FROM FRIDAY MORNING TO SUNDAY AFTERNOON.
* AT 9:15 AM THURSDAY THE STAGE WAS 5.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE
TO RISE TO NEAR 11.0 FEET BY FRIDAY EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY SATURDAY AFTERNOON.
* IMPACT...AT 9.0 FEET...COUNTY ROAD 372 WILL BEGIN FLOODING NEAR THIS
HEIGHT.
* IMPACT...AT 8.0 FEET...ANNAPOLIS ROAD ON THE WEST BANK OF THE BLACK
RIVER SOUTH OF LESTERVILLE BEGINS FLOODING CLOSE TO THIS HEIGHT.
THIS IS THE ONLY ROAD DIRECTLY CONNECTING ANNAPOLIS AND
LESTERVILLE.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/30 10/31 11/01 11/02 11/03
BLACK RIVER
ANNAPOLIS 8 5.37 7.8 9.4 6.2 5.4 5.08 follow-up statements
000
WGUS83 KLSX 300148
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
848 PM CDT THU OCT 29 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
BLACK RIVER NEAR ANNAPOLIS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF PRECIPITATION THE
PAST 18 HOURS FALLING ON SATURATED SOILS AND 1 TO 2 INCHES FORECAST
IN THE NEXT 18 HOURS...
RAIN HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO RISE
EVEN HIGHER THAN PREDICTED. THE NATIONAL WEATHER SERVICE WILL
MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC179-310148-
/O.EXT.KLSX.FL.W.0208.091030T0546Z-091102T0430Z/
/ANNM7.1.ER.091030T0546Z.091031T0000Z.091101T0430Z.NO/
848 PM CDT THU OCT 29 2009
...THE FLOOD WARNING CONTINUES FOR
THE BLACK RIVER NEAR ANNAPOLIS
* FROM TONIGHT TO SUNDAY MORNING.
* AT 8:15 PM THURSDAY THE STAGE WAS 6.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 14.5 FEET FRIDAY
EVENING AND SHOULD FALL BELOW FLOOD STAGE SATURDAY NIGHT.
* IMPACT...AT 15.0 FEET...MODERATE FLOODING BEGINS.
* IMPACT...AT 14.0 FEET...FLOOD DAMAGE OCCURS TO COUNTY ROAD 146...
CHAMPION SPRINGS ROAD AND THE ROAD LEADING TO THE GAGE.
* IMPACT...AT 9.0 FEET...COUNTY ROAD 372 BEGINS FLOODING.
* IMPACT...AT 8.0 FEET...ANNAPOLIS ROAD ON THE WEST BANK OF THE BLACK
RIVER SOUTH OF LESTERVILLE BEGINS FLOODING CLOSE TO THIS HEIGHT.
THIS IS THE ONLY ROAD DIRECTLY CONNECTING ANNAPOLIS AND
LESTERVILLE.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/30 10/31 11/01 11/02 11/03
BLACK RIVER
ANNAPOLIS 8 5.98 10.8 10.5 7.0 6.0 5.3000
WGUS43 KLSX 301300
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
800 AM CDT FRI OCT 30 2009
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE
FOLLOWING RIVERS IN MISSOURI...
BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 4.00 TO 4.50 INCHES OF PRECIPITATION
RECEIVED OVER THE PAST 24 HOURS...AND AN ADDITIONAL 0.50 FORECAST OVER
THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC179-311300-
/O.EXT.KLSX.FL.W.0208.000000T0000Z-091102T0045Z/
/ANNM7.2.ER.091030T0604Z.091031T0000Z.091101T0045Z.NO/
800 AM CDT FRI OCT 30 2009
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL SUNDAY EVENING.
* AT 7:15 AM FRIDAY THE STAGE WAS 14.1 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY EVENING.
* IMPACT...AT 15.0 FEET...MODERATE FLOODING BEGINS.
* IMPACT...AT 14.0 FEET...FLOOD DAMAGE OCCURS TO THE COUNTY ROAD 146
CHAMPION SPRINGS ROAD...THE ROAD LEADING TO THE GAGE.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/31 11/01 11/02 11/03 11/04
BLACK RIVER
ANNAPOLIS 8 14.07 13.1 6.7 5.6 5.3 5.1000
WGUS83 KLSX 301511
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1011 AM CDT FRI OCT 30 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 3.00 TO 4.50 INCHES OF PRECIPITATION
THE PAST 24 HOURS AND UP TO 1.00 INCH FORECAST IN THE NEXT 12 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC179-311511-
/O.EXT.KLSX.FL.W.0208.000000T0000Z-091102T0520Z/
/ANNM7.2.ER.091030T0604Z.091031T0000Z.091101T0520Z.NO/
1011 AM CDT FRI OCT 30 2009
...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL SUNDAY EVENING.
* AT 9:15 AM FRIDAY THE STAGE WAS 15.8 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.5 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY
MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/31 11/01 11/02 11/03 11/04
BLACK RIVER
ANNAPOLIS 8 15.77 14.0 7.1 5.6 5.3 5.1000
WGUS83 KLSX 301834
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
134 PM CDT FRI OCT 30 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI..
BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF UPWARDS OF 4.00 INCHES OF PRECIPITATION
RECEIVED OVER THE BASIN DURING THE PAST 24 HOURS...AND NO ADDITIONAL
ACCUMULATION EXPECTED OVER THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC179-311834-
/O.CON.KLSX.FL.W.0208.000000T0000Z-091102T0520Z/
/ANNM7.2.ER.091030T0604Z.091031T0000Z.091101T0520Z.NO/
134 PM CDT FRI OCT 30 2009
THE FLOOD WARNING CONTINUES FOR
THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL SUNDAY EVENING.
* AT 1:15 PM FRIDAY THE STAGE WAS 20.5 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.0 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY
MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/31 11/01 11/02 11/03 11/04
BLACK RIVER
ANNAPOLIS 8 20.49 14.1 7.4 6.0 5.1 4.8000
WGUS83 KLSX 310103
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
803 PM CDT FRI OCT 30 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI..
BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AROUND 4 INCHES OF RAIN THE PAST
24 HOURS AND NO ADDITIONAL RAIN FORECAST FOR THE NEXT 24 HOURS.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC179-010103-
/O.CON.KLSX.FL.W.0208.000000T0000Z-091102T0520Z/
/ANNM7.2.ER.091030T0604Z.091030T2115Z.091101T0520Z.NO/
803 PM CDT FRI OCT 30 2009
THE FLOOD WARNING CONTINUES FOR
THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 PM FRIDAY THE STAGE WAS 20.3 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY SUNDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/31 11/01 11/02 11/03 11/04
BLACK RIVER
ANNAPOLIS 8 20.26 11.8 7.2 5.6 5.1 4.9000
WGUS83 KLSX 311257
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
757 AM CDT SAT OCT 31 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF UPWARDS OF 4.50 INCHES OF PRECIPITATION
RECEIVED ON FRIDAY...WITH NO ADDITIONAL RAIN EXPECTED IN THE NEXT
24 HOURS.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC179-011257-
/O.EXT.KLSX.FL.W.0208.000000T0000Z-091102T0600Z/
/ANNM7.2.ER.091030T0604Z.091030T2115Z.091101T0600Z.NO/
757 AM CDT SAT OCT 31 2009
...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL LATE SUNDAY NIGHT.
* AT 7:15 AM SATURDAY THE STAGE WAS 12.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
AFTER MIDNIGHT SUNDAY.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/01 11/02 11/03 11/04 11/05
BLACK RIVER
ANNAPOLIS 8 12.78 7.3 5.8 5.5 5.3 5.1000
WGUS83 KLSX 010059
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
759 PM CDT SAT OCT 31 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI..
BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF UP TO 4 INCHES OF RAIN IN SOME LOCATIONS.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC179-020059-
/O.CON.KLSX.FL.W.0208.000000T0000Z-091102T0600Z/
/ANNM7.2.ER.091030T0604Z.091030T2115Z.091101T0600Z.NO/
759 PM CDT SAT OCT 31 2009
THE FLOOD WARNING CONTINUES FOR
THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL AFTER MIDNIGHT TONIGHT.
* AT 7:15 PM SATURDAY THE STAGE WAS 9.4 FEET.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
AFTER MIDNIGHT TONIGHT.
* IMPACT...AT 9.0 FEET...COUNTY ROAD 372 WILL BEGIN FLOODING NEAR THIS
HEIGHT.
* IMPACT...AT 8.0 FEET...ANNAPOLIS ROAD ON THE WEST BANK OF THE BLACK
RIVER SOUTH OF LESTERVILLE BEGINS FLOODING CLOSE TO THIS HEIGHT.
THIS IS THE ONLY ROAD DIRECTLY CONNECTING ANNAPOLIS AND LESTERVILLE.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/01 11/02 11/03 11/04 11/05
BLACK RIVER
ANNAPOLIS 8 9.35 7.3 5.9 5.5 5.3 5.2000
WGUS83 KLSX 011353
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
753 AM CST SUN NOV 01 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS WILL BE THE LAST STATEMENT ISSUED REGARDING THIS FLOODING EVENT
NEAR ANNAPOLIS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC179-011423-
/O.CAN.KLSX.FL.W.0208.000000T0000Z-091102T0600Z/
/ANNM7.2.ER.091030T0604Z.091030T2115Z.091101T1055Z.NO/
753 AM CST SUN NOV 01 2009
THE FLOOD WARNING IS CANCELLED FOR
THE BLACK RIVER NEAR ANNAPOLIS.
* AT 7:15 AM SUNDAY THE STAGE WAS 7.8 FEET.
* FELL BELOW FLOOD STAGE AT 4:55 AM SUNDAY.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 5.9 FEET BY MONDAY
MORNING.
* IMPACT...AT 8.0 FEET...ANNAPOLIS ROAD ON THE WEST BANK OF THE BLACK
RIVER SOUTH OF LESTERVILLE BEGINS FLOODING CLOSE TO THIS HEIGHT.
THIS IS THE ONLY ROAD DIRECTLY CONNECTING ANNAPOLIS AND
LESTERVILLE.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/02 11/03 11/04 11/05 11/06
BLACK RIVER
ANNAPOLIS 8 7.79 5.9 5.2 5.0 4.9 4.8What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Oct 29, 7:03 AM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, Oct 29, 7:03 AM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
703 AM CDT THU OCT 29 2009
.DISCUSSION...
/507 AM CDT THU OCT 29 2009/
ACTIVE AND WET WEATHER PATTERN FOR THE END OF THE WORK WEEK. DEEP
MID-UPR LVL TROF OVER THE ROCKYS WITH A CLOSED LOW OVER NWRN NM.
AHD OF IT A N-S FRONTAL BOUNDARY EXTDS FM THE ERN DAKOTAS SWD TO A
COUPLE OF SFC LOWS OVER TX. THIS MID-UPR LVL TROF AND ASSOCIATED
CDFNT WILL MAKE A SLOW EWD PROGRESSION SETTING THE STAGE FOR A
PROLONGED PD OF SHRA/TSRA BGNG TDA AND CONTG THRU FRI. SCT WAA
SHOWERS WERE ALREADY MOVG RAPIDLY NWD THRU PTNS OF CNTRL AND NERN
MO ATTM...WITH MORE WIDESPREAD AND ORGANIZED CONVECTION ALONG AND
AHD OF THE FNT FM CNTRL OK NE THRU ERN KS TO SERN NEBRASKA AND
SWRN IA. SHRA/TSRA WILL CONT TO DVLP FURTHER EWD THRU THE DAY AS
A STG SLY LLJ OVER ERN PTNS OF OK KS TRANSLATES EWD THRU WRN MO
THIS MRNG AND INTO ERN MO WRN IL THIS AFTN BRINGING HIGH 850 MB
DWPTS TO THE FORECAST AREA. WIDESPREAD SHRA/TSRA CONTAINING HVY
RAINFALL WILL OCCUR TGT AS THE UPR LVL DIVERGENCE INCREASES OVER
THE CWA AS THE UPR LVL TROF APPROACHES ALONG WITH A STG ULJ STREAK
ON THE FORWARD SIDE OF THE TROF. THE S-SWLY LLJ WILL ALSO BE
INTENSIFYING WITH THE AXIS ACRS SERN MO AND SWRN IL TGT. AT THE
SAME TIME THE CDFNT WILL BE MOVG EWD THRU THE CWA LT TGT AND FRI
MRNG PROVIDING PLENTY OF SFC MOISTURE CNVG. THE NAM MDL FCSTS THE
K INDICES TO INCREASE INTO THE MID-UPR 30S ACROSS MOST OF THE CWA BY
THIS EVNG. ALTHOUGH THE BEST SFC BASED INSTABILITY WILL REMAIN S
OF THE AREA THERE MAY STILL BE TSRA WITH STG GUSTY WINDS TGT WITH
THE STG LOW-MID LVL WIND FIELD/SHEAR FCST TGT. THE POTENTIAL FOR
HEAVY RAINFALL WILL CONT ON FRI ESPECIALLY ACRS SERN MO AND SWRN
IL WITH ABUNDANT LOW LVL MOISTURE AND HIGH PWS. PRECIPITATION
SHOULD BE ENDING OVER THE WRN PTN OF THE CWA ON FRI WITH LOW LVL
CAA AND DRYING BHND THE 850 MB TROF. WITH CONTD LOW LVL CLOUD CVR
AND CAA TEMPERATURES SHOULD BE NEARLY STEADY OVER MUCH OF THE
AREA ON FRI AND MAY ACTUALLY FALL DURING THE AFTN HRS. WILL CONTINUE
THE FFA...FLASH FLOOD WATCH OVER E CNTRL AND SERN MO AS WELL AS
SWRN IL BEGINNING THIS AFTN AND CONTINUING THRU FRI. THE THREAT
FOR HEAVY RAINFALL SHOULD END BY FRI EVNG AS THE STG LLJ AND CDFNT
MOVE WELL E OF THE CWA ALTHOUGH POST FRONTAL RAIN WILL LINGER FRI
NGT S AND E OF STL AS THE MID-UPR LVL TROF DOES NOT PUSH E OF THE
AREA TIL SAT.
GKS
&&
.AVIATION...
/650 AM CDT THU OCT 29 2009/
FOR THE 12Z TAFS...
TOUGH TO PIN DOWN THE DETAILS OF THE FCST. NORTH-SOUTH BAND OF IFR
CIGS WHICH DEVELOPED THRU THE STL AREA OVERNIGHT HAS THE POTENTIAL
TO IMPACT STL AREA TAFS FOR AT LEAST SEVERAL MORE HOURS...KSTL IS
WAVERING ON THE ERN EDGE ATTM. OTHERWISE MAIN STORY WILL BE RAIN
AND THUNDERSTORMS. COVERAGE OF PCPN HAS BLOSSOMED OVER THE LAST
FEW HOURS FROM WRN MO INTO AR IN ASSOCIATION WITH WAA AND INCREASING
LARGE SCALE LIFT. THESE MECHANISMS WILL SHIFT NEWD THRU THE
DAY...THUS ANTICIPATING THE RAIN AND THUNDERSTORMS TO BECOME MORE
WIDESPREAD AND SHIFT NEWD AS WELL. THEY SHOULD BE ACCOMPANIED BY
LOWERING CIGS...SPCLY THIS AFTERNOON AND EARLY EVENING. THUNDERSTORMS
WILL BE EMBEDDED WITHIN THE EXPANDING RAIN SHIELD AND WILL BE
POSSIBLE JUST ABOUT ANYTIME FROM LATER THIS MORNING THROUGH
TONIGHT. RATHER THAN HAVE MULTIPLE TEMPO GROUPS FOR TSRA COVERING
LONG TIME PERIODS...HAVE OPTED TO JUST MENTION CB AND/OR VCTS
ATTM...AND AMEND AS CONFIDENCE FOR TSRA AT THE TERMINAL IS MORE APPARENT.
GLASS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH FRIDAY
EVENING FOR CRAWFORD-FRANKLIN-IRON-JEFFERSON-LINCOLN-
MADISON-REYNOLDS-ST. CHARLES-ST. FRANCOIS-ST. LOUIS-ST.
LOUIS CITY-STE. GENEVIEVE-WARREN-WASHINGTON.
IL...FLASH FLOOD WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH FRIDAY
EVENING FOR BOND IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE
IL-JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-
MONTGOMERY IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Oct 29, 6:09 AM CDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 609 AM CDT THU OCT 29 2009 ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>051-059-301115- ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS- PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY- GASCONADE- 609 AM CDT THU OCT 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT AS A STRONG STORM SYSTEM MOVES THROUGH THE REGION. THESE THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY AND TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 ILZ058>060-064-065-069-070-074-079-098>102-MOZ052-060>065-072>075- 084-085-099-301115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-LINCOLN-WARREN-ST. CHARLES- FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 609 AM CDT THU OCT 29 2009 ...FLASH FLOOD WATCH FROM 1 PM THIS AFTERNOON TO 7 PM CDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...EAST CENTRAL MISSOURI AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT AS A STRONG STORM SYSTEM MOVES THROUGH THE REGION. VERY HEAVY RAINFALL IS EXPECTED WITH THESE STORMS...THEREFORE A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THIS AREA. PLEASE REFER TO THE WATCH PRODUCT FOR MORE DETAILS. BESIDES VERY HEAVY RAINFALL A FEW STORMS MAY PRODUCE STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE FLASH FLOOD WATCH CONTINUES ON FRIDAY AS SHOWERS WILL CONTINUE TO PRODUCE VERY HEAVY RAINFALL. THE CHANCE OF THUNDERSTORMS WILL CONTINUE FRIDAY MORNING ACROSS SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL OR ANY FLOODING TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 GKS
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 3:19 PM CDT | Flash Flood Warning | LSX | Knox, Lewis, Marion, Monroe, Shelby | 6 hr |
| Oct 29, 3:58 PM CDT | Flash Flood Warning | LSX | Crawford, Franklin, Gasconade, Osage, Washington | 6 hr |
| Oct 29, 4:19 PM CDT | Flash Flood Warning | LSX | Lincoln, Montgomery, Pike, Ralls, Saint Charles, Saint Louis and 1 more | 6 hr |
| Oct 29, 4:48 PM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Moniteau | 5 hr |
| Oct 29, 4:59 PM CDT | River Flood Warning | LSX | Lincoln | 53 hr |
| Oct 29, 6:14 PM CDT | Flash Flood Warning | LSX | Iron, Reynolds | 4 hr |
Nearby
River Flood Warnings in Missouri, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.